# SDR COMA0460428

- Difficulty date: July 17, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 24,073 hours, 22,910 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1091A
- Condition: Unreliable
- Location: Nlg
- Part time: 8,608 hours, 7,514 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5475 GEAR DISAGREE WARNING ON APPROACH.  REPLACED THE NLG PRIORITY VALVE.
